# SDR C2XA02IA167

- Difficulty date: August 9, 2002
- Submitted: August 11, 2002
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1119
- Condition: Inoperative
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH-  DURING TAKEOFF THE CREW NOTED THAT THE RUDDER #2 SYSTEM WAS INOPERATIVE,AND, ABORTED THE TAKEOFF.  IAH-  MAINTENANCE REMOVED AND REPLACED THE RUDDER #1 PRESSURE SWITCH, PERFORMED A OPERATIONAL CHECK,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
